# SDR CALA2023021300431

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 97,930 hours, 17,231 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Steering Sys
- Part number: 27325290004
- Condition: None
- Location: L Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING CAUTION CAUSED TO-CONFG WARNING ON THE ROLL FOUND LEFT MAIN STEERING NOT LOCKED. CYCLED STEERING SYSTEM, CREW STATES NO HIGH ENERGY STOP AFTER T.O. CONFIG MSG. AS COMPLIED WITH MELCARD 3253A. BOTH MAIN GEAR CYLINDERS NOW LOCKED. REQUEST MEL CARD 3253A. PRECAUTION BRAKE TEMPS ALL SHOW APPROX .01. REF AMM 05-51-14. MAIN GEAR STEERING SYSTEM (INCLUDING INDICATION) INOP. LEFT MAIN GEAR STEERING ACTUATOR HAS NO OUTPUT. M&E P/N 27-3252-9-0004 NIS AT SFO. REPLACED L/H MAIR GEAR STEERING ACTUATOR PER AMM32-53-03-000-801 GRD CHECK GOOD MESSAGE CLEARED ADD EMP:U027978 U028826 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1770574  SN OFF 0686 ACTUATOR, MLG,   OFF 27-3252-9-0004 0686 ON 27-3252-9-0004 0688
